Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Always hungry, nausea, joint pain, tiredness. Dizziness, lightheadedness

my son who is 24yo has been having problems for almost four months. symptoms include always hungry, nausea , pain in joints of feet and hands, feeling cold, tired and tires eaily. first our gp thought it was an ulcer and put him on omeprazole , no luck so an endoscapy and abdominal ultrasound both were normal with a very mild indication of stomach inflamation, next a battery of blood tests including, hiv , lyme, amylase and lypase, full metabolic panel all normal except for leaning to anemic side and the doc did an iron bllod test and was normal. three types of stool tests im not sure what they were one was for parasites they were normal. last week was an abdominal mri with a process where he drank a solution and scan of his organs. there was no indications of tumors or chrones but they said his colon was constipated he does have a bowl movement once or twice a day but lately they are irregular. he has complained lately of headaches with pain right behind his eyes and this morning he was dizzy and light headed and still feels somewhat lite headed.
Asked On : Tue, 8 Jan 2013
Answers:  0 Views:  170 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor